# SDR SWAA961173

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22DD229000131
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR SLIDE PRESSURE BELOW SERVICEABLE LIMITS.  REPLACED SLIDE PER BOEING M/M.
